English español

Repositorio de la Universidad de Oviedo. > Producción Bibliográfica de UniOvi: RECOPILA > Artículos >

Please use this identifier to cite or link to this item: http://hdl.handle.net/10651/35985

Title: On the polytopes of belief and plausibility functions
Author(s): Miranda Menéndez, Pedro
Fernández-Combarro Álvarez, Elías
Issue date: 2010
Publisher version: http://dx.doi.org/10.1142/S0218488510006751
Citation: International Journal of Uncertainty, Fuzziness and Knowlege-Based Systems, 18(6), p. 679-690 (2010); doi:10.1142/S0218488510006751
Format extent: p. 679-690
URI: http://hdl.handle.net/10651/35985
ISSN: 0218-4885
Sponsored: This research has been supported in part by grant numbers MTM2007-61193, MTM2009-10072 and BSCH-UCM910707, and by MEC and FEDER grant TIN2007-61273
Project id.: MTM2007-61193
Appears in Collections:Artículos

Files in This Item:

There are no files associated with this item.

Exportar a Mendeley

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.


Base de Datos de Autoridades Biblioteca Universitaria Consultas / Sugerencias